# SDR GTIA2025022138753

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,397 hours, 19,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA D FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R CAB ATTENDANT SEATS INST FLASHLIGHT IAW AMM 25-63-00. THIS CLEARS MDDR 105152. MOC NOTFIED
